Volume 19, Issue 2 (International Journal of Engineering 2008)                   2008, 19(2): 37-48 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Afshar M, Setoodeh M. Optimal Design of Sewer Networks Using Genetic Algorithm . Journal title 2008; 19 (2) :37-48
URL: http://ijiepm.iust.ac.ir/article-1-18-en.html
, mhafshar@iust.ac.ir
Abstract:   (10800 Views)

 Construction cost of municipal sewer networks as any other infrastructure systems are very demanding. These costs can, however, reduced through optimal design of these networks. A model based on Genetic Algorithm is used in this paper for the optimal design of sewer networks with predefined layout. Three different set of decision variables are used to check the efficiency of the method. Results show that the model is most efficient when pipe slpes are used as decision variables of the problem. The efficiency of the proposed method is verified via an analytical example and two benchmark problem from the literature. The results show the ability of the method to produce designs comparable to the results of existing method in the literature with much less computational requirements.

Full-Text [PDF 345 kb]   (2652 Downloads)    
Type of Study: Research |
Received: 2009/04/25 | Published: 2008/06/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.